# SDR SWAA053821

- Difficulty date: November 30, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 65,648 hours, 62,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND L1 DOOR EMERGENCY EXIT LIGHT LENS BROKEN.  REMOVED AND REPLACED LENS PER MM.
